# SDR ABXA9500661

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Engine: Pwa JT8D15
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 767197
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Pwa, JT8D15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A. D. 87-11-7; A.S.B. 5676, REV. 6, FOUND THE NR 2 ENGINE COMBUSTION CHAMBER OUTER CASE CRACKED AT THE 11 O'CLOCK POSITION.  REPLACED NR 2 ENGINE IAW ABX JOB CARD 7001.
